advertisement
Question
Posted by: Charline | 2008/01/13

TTC & Ovarian Cyst

Dear Doctor,

I and 35 and have been TTCing for three years now with no luck. I have done countless scans and gynae has not seen anything abnormally wrong and blood works are essentially normal except that i suffer from annovulation. I have been irregular since beginning 2007 and had to take at times noristhesterone.

I carried out a comprehensive abdominal and pelvic assessment recently in Singapore and discovered that I have a cyst inside my left ovary (2.6cm).
Does this pose a threat to me trying to conceive?
How long has been there? Any Symptons?
What are my possible options? IVF etc??

I am worried and would appreciate your insights as usual.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Charline

The presence of an ovarian cyst of 2.6cm may well be physiological (a normal finding). Cyst of up to 4cm have been noted in normal healthy individuals without causing any adverse effects or symptoms. However the nature of the cyst itself is important as some cyst bear features of endometriosis and may be the first indication of more extensive pelvic pathology. Also a persistent cyst remaining, ie a cyst remaining from one cycle to another may indicate a hormonal or other imbalance.





The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: z | 2009/02/18

my sisi suffers from severe cyst pains. please can you tell us how we can make the pain disappear?

Reply to z
Posted by: z | 2009/02/18

my sisi suffers from severe cyst pains. please can you tell us how we can make the pain disappear?

Reply to z
Posted by: Shakes | 2008/07/08

I've gained excesive weight around my stomach area, even after discontinuing use of the Pill 2 years ago as I thought it was the cause.Also irregular and sometimes painfull periods and my sexdrive has decreased drastically over of 3 years. I've been with my husband for 4 years and have not been able to conceive. Please advise if this is some hormonal problem or should I see a doc asap

Reply to Shakes

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement